# SDR CAL951053

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17535
- Make and model: Doug DC-9-32
- Aircraft serial: 47111
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Le Wing
- Part time: 68,601 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 4 INCH CRACK IN LEADING EDGE SPLICE BETWEEN NR 6 AND NR 7 SLAT TRACK.  THE LEADING EDGE SPLICE WAS REPAIRED IAW ECRA 5710-01701.  (M)
